# SDR 02FDEA00633

- Difficulty date: September 6, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,381 hours, 28,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 34315
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL THE RIGHT GEAR RED LIGHT CAME ON AFTER GEAR RETRACTION THE RED GEAR LIGHT REMAINED ON WITH ALL OTHER GEAR LIGHTS EXTINGUISHED (GEAR WAS RE-CYCLED).  REPLACED RT MAIN GEAR UPLOCK SENSOR PER M/M 32-61-081-4.  ALSO REPLACED THE LANDING GEAR ACCESSORY UNIT PER M/M 32-09-121-4.  ALL CHECKS OK.
